| Model Number |
8884721055E |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported the ngt was inserted in ivr on (b)(6) and was removed today to find a ruptured looking tube with the distal weighted portion missing.They are waiting on a plan for the patient to determine whether the patient will have a scope or wait and pass.Possible lot number: 2519801064.Per additional information provided on december 15th, 2025, gastroenterology performed an esophagogastroduodenoscopy on (b)(6) but the ng tip had migrated beyond reach.Serial x-rays and stool charting were completed to monitor the progression of the ng tip.The foreign body was removed via colonoscopy on (b)(6) without complication.
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.A device was not returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.As part of the investigation all processes and controls were reviewed and found to be correctly followed.There were no abnormal conditions found that could trigger the reported condition.Based on all available information, a root cause could not be determined at this time.We will continue to monitor related reports to determine if additional actions are necessary.